Acta Mathematica, 1970, Volume 126

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (11 articles)

Issue 1

[1] Graphs on unlabelled nodes with a given number of edges

E. M. Wright University of Aberdeen, Aberdeen, UK

TBD mathscidoc:1701.331394

Acta Mathematica, 126, (1), 1-9, 1969.7
[ Download ] [ 2017-01-08 20:32:21 uploaded by actaadmin ] [ 432 downloads ] [ 0 comments ] [ Cited by 38 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Boundary problems for pseudo-differential operators

Louis Boutet de Monvel Faculté des sciences, Nice, France

TBD mathscidoc:1701.331395

Acta Mathematica, 126, (1), 11-51, 1970.1
[ Download ] [ 2017-01-08 20:32:21 uploaded by actaadmin ] [ 887 downloads ] [ 0 comments ] [ Cited by 322 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A minimax inequality for operators and a related numerical range

Edgar Asplund University of Stockholm and Czechoslovak Academy of Sciences, Praha Vlastimil Pták University of Stockholm and Czechoslovak Academy of Sciences, Praha

TBD mathscidoc:1701.331396

Acta Mathematica, 126, (1), 53-62, 1969.8
[ Download ] [ 2017-01-08 20:32:21 uploaded by actaadmin ] [ 451 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The maximum principle for multiple-valued analytic functions

Harold Widom University of California, Santa Cruz, California, USA

TBD mathscidoc:1701.331397

Acta Mathematica, 126, (1), 63-82, 1970.1
[ Download ] [ 2017-01-08 20:32:21 uploaded by actaadmin ] [ 520 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A generalization to overdetermined systems of the notion of diagonal operators

Barry MacKichan Massachusetts Institute of Technology, Cambridge, Mass, USA

TBD mathscidoc:1701.331398

Acta Mathematica, 126, (1), 83-119, 1970.3
[ Download ] [ 2017-01-08 20:32:21 uploaded by actaadmin ] [ 430 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Distortion under conformal and quasiconformal mappings

J. E. McMillan The University of Wisconsin-Milwaukee, Milwaukee, Wis., USA

TBD mathscidoc:1701.331399

Acta Mathematica, 126, (1), 121-141, 1970.1
[ Download ] [ 2017-01-08 20:32:21 uploaded by actaadmin ] [ 445 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The distribution of the values of additive arithmetical functions

P. D. T. A. Elliott University of Colorado, Boulder, Colo., USA C. Ryavec University of Colorado, Boulder, Colo., USA

TBD mathscidoc:1701.331400

Acta Mathematica, 126, (1), 143-164, 1970.6
[ Download ] [ 2017-01-08 20:32:21 uploaded by actaadmin ] [ 293 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Banach spaces whose duals are$L$_{1}spaces and their representing matrices

A. J. Lazar University of Washington, Seattle, Wash J. Lindenstrauss University of Washington, Seattle, Wash

TBD mathscidoc:1701.331401

Acta Mathematica, 126, (1), 165-193, 1970.2
[ Download ] [ 2017-01-08 20:32:21 uploaded by actaadmin ] [ 537 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] The cohomology of the spectrum of a measure algebra

Joseph L. Taylor University of Utah, Salt Lake City, Utah, USA

TBD mathscidoc:1701.331402

Acta Mathematica, 126, (1), 195-225, 1970.4
[ Download ] [ 2017-01-08 20:32:22 uploaded by actaadmin ] [ 568 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Cohomology of operator algebras

Richard V. Kadison University of Pennsylvania, Philadelphia, Penn., USA John R. Ringrose University of Pennsylvania, Philadelphia, Penn., USA

TBD mathscidoc:1701.331403

Acta Mathematica, 126, (1), 227-243, 1970.2
[ Download ] [ 2017-01-08 20:32:22 uploaded by actaadmin ] [ 712 downloads ] [ 0 comments ] [ Cited by 87 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Models of certain automorphic function fields

Katsuya Miyake Courant Institute of Mathemathical Sciences, New York, N.Y., USA

TBD mathscidoc:1701.331404

Acta Mathematica, 126, (1), 245-307, 1970.6
[ Download ] [ 2017-01-08 20:32:22 uploaded by actaadmin ] [ 656 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved